| Model Number |
3225 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
03/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
It was reported that the patient reported ineffective stimulation.Diagnostic reports indicated the lead had high impedances.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the lead was replaced to address the issue.